# SDR COMA9511978

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 12022884003
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP MOVABLE PANEL, ROLLER SUPPORT BRACKET IS CRACKED.  REPLACED CRACKED SUPPORT BRACKET.
